# SDR SWAA2020091812324

- Difficulty date: August 26, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS 540 S-23L WL 167, MARKED.  REPAIRED STR 23 LT BS 540 WL 167, IAW SRM 53-00-03-2R-1 AND EA 20-153-01695 REV IR AND ATS ER 20-03172 REV IR.
